MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. DIGNITY® MINI CT PORT; DIGNITY CT PORT

MEDICAL COMPONENTS, INC. DIGNITY® MINI CT PORT; DIGNITY CT PORT
Model Number MRDP50AXS
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
Patient seen for a flow study of her port.Ir pa (b)(6) performed study that showed leaking of the contrast from posterior part of the port reservoir.Patient to operating room on (b)(6) for port removal and new port placement.Visible and palpable "hole" in hard plastic backing of port.
 
Additional Manufacturer Narrative
Our investigation is ongoing.A follow up report will be submitted when the investigation is complete.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
The device was not returned for evaluation, and no photographs were provided.Multiple requests for additional information and device return were not successful.Without an evaluation of the device the complaint cannot be confirmed, and a root cause cannot be determined.The device was implanted 8.5 months prior to the reported issue making a manufacturing issue unlikely.Product validation determined the average force required to pierce the port base floor with 19 and 22gauge huber style needles.For the 19 gauge needle the average force was 15.91 lbs with a minimum force of 14 lbs.For the 22 gauge needles the needles bent at an average force of 4.62 lbs and did not penetrate the base floor.We are unable to determine the cause of this event.Excessive force may have been used when accessing the port.The health professional inserting the needle into the port may have misjudged the depth of the port and the amount of force necessary to access the port, thus causing the needle to go through the port base.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DIGNITY® MINI CT PORT
Common Device Name
DIGNITY CT PORT
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer Contact
lynn winkler
1499 delp drive
harleysville, PA 19438
2152564201
MDR Report Key23371833
Report Number2518902-2025-00061
Device Sequence Number13249500
Product Code LJT
UDI-Device Identifier00884908149753
UDI-Public(01)00884908149753(17)290331(10)MRKW490
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K132177
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberMRDP50AXS
Device Catalogue NumberMRDP50AXS
Device Lot NumberMRKW490
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age24 MO
Patient SexFemale
Patient Weight12 KG